Alert archive / Arkansas / River Flood Warnings in 2012

River Flood Warning 4, NWS Memphis, TN

January 24, 2012Mississippi County, Poinsett County, Arkansas

NWS Memphis, TN issued this river flood warning at Jan 24, 2012, 10:01 AM CST for Mississippi County, Poinsett County, Arkansas. It took effect at Jan 29, 2012, 3:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 24, 2012, 10:01 AM CST (16:01 UTC)
In effect from
Jan 29, 2012, 3:00 AM CST
Expired
Jan 26, 2012, 10:45 AM CST
In force
Issued by
NWS Memphis, TN
Flood severity
Minor

Counties Mississippi County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 57 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Right Hand Chute Little River at Rivervale (RIGA4).

Action stage
8 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07046600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WGUS44 KMEG 241601
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1001 AM CST TUE JAN 24 2012

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE RIGHT
HAND CHUTE LITTLE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-111-251601-
/O.NEW.KMEG.FL.W.0004.120127T1800Z-000000T0000Z/
/RIGA4.1.ER.120127T1800Z.120129T1200Z.000000T0000Z.NO/
1001 AM CST TUE JAN 24 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RIGHT HAND CHUTE LITTLE RIVER AT RIVERVALE
* FROM FRIDAY JANUARY 27 UNTIL FURTHER NOTICE.
* AT 09 AM TUESDAY THE STAGE WAS...4.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY JANUARY 27 AND 
  CONTINUE TO RISE TO NEAR 12.0 FEET BY SUNDAY JANUARY 29. ADDITIONAL
  RISES ARE POSSIBLE THEREAFTER.
AT 12.0 FEET...EVACUATIONS MAY BE NECESSARY FOR SOME AREAS INSIDE THE
MAIN LEVEE SYSTEM DUE TO ACCESS PROBLEMS. AGRICULTURE FLOODING IS
WIDESPREAD.

$$
4 follow-up statements
099 
WGUS84 KMEG 250246
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
846 PM CST TUE JAN 24 2012

THE FLOOD WARNING CONTINUES FOR THE RIGHT HAND CHUTE LITTLE RIVER...
ST FRANCIS RIVER DIVERSION DITCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WEDNESDAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC123-260246-
/O.CON.KMEG.FL.W.0003.120131T0600Z-000000T0000Z/
/MSNA4.1.ER.120131T0600Z.120131T0600Z.000000T0000Z.NO/
846 PM CST TUE JAN 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE ST FRANCIS RIVER DIVERSION DITCH AT MADISON
* FROM TUESDAY JANUARY 31 UNTIL FURTHER NOTICE.
* AT 8 PM TUESDAY THE STAGE WAS 8.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET.
* AT 32.0 FEET...FLOODING OF FARM LAND EAST OF MADISON IS OCCURRING

$$

ARC093-111-260246-
/O.CON.KMEG.FL.W.0004.120127T1800Z-000000T0000Z/
/RIGA4.1.ER.120127T1800Z.120129T1200Z.000000T0000Z.NO/
846 PM CST TUE JAN 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE RIGHT HAND CHUTE LITTLE RIVER AT RIVERVALE
* FROM FRIDAY JANUARY 27 UNTIL FURTHER NOTICE.
* AT 8 PM TUESDAY THE STAGE WAS 4.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY JANUARY 27 AND 
  CONTINUE TO RISE TO NEAR 12.0 FEET BY SUNDAY JANUARY 29. ADDITIONAL
  RISES ARE POSSIBLE THEREAFTER.
* AT 12.0 FEET...EVACUATIONS MAY BE NECESSARY FOR SOME AREAS INSIDE 
  THE MAIN LEVEE SYSTEM DUE TO ACCESS PROBLEMS. AGRICULTURE FLOODING 
  IS WIDESPREAD

$$
305 
WGUS84 KMEG 251714
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1114 AM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR THE RIGHT HAND CHUTE LITTLE RIVER AT
RIVERVALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-111-261714-
/O.EXT.KMEG.FL.W.0004.120128T0900Z-000000T0000Z/
/RIGA4.1.ER.120128T0900Z.120131T1200Z.000000T0000Z.NO/
1114 AM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE RIGHT HAND CHUTE LITTLE RIVER AT RIVERVALE
* FROM SATURDAY JANUARY 28 UNTIL FURTHER NOTICE.
* AT 10 AM WEDNESDAY THE STAGE WAS 4.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY JANUARY 28 AND 
  CONTINUE TO RISE TO NEAR 12.0 FEET BY TUESDAY JANUARY 31. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 12.0 FEET...EVACUATIONS MAY BE NECESSARY FOR SOME AREAS INSIDE 
  THE MAIN LEVEE SYSTEM DUE TO ACCESS PROBLEMS. AGRICULTURE FLOODING 
  IS WIDESPREAD.

$$
325 
WGUS84 KMEG 260243
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
843 PM CST WED JAN 25 2012

FLOOD WARNINGS CONTINUE FOR THE OBION RIVER AND 
TENNESSEE RIVER IN TENNESSEE AND THE RIGHT HAND CHUTE OF THE 
LITTLE RIVER IN ARKANSAS AND THE TOMBIGBEE RIVER  IN MISSISSIPPI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED THURSDAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-111-270243-
/O.EXT.KMEG.FL.W.0004.120129T0900Z-000000T0000Z/
/RIGA4.1.ER.120129T0900Z.120131T0600Z.000000T0000Z.NO/
843 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE RIGHT HAND CHUTE LITTLE RIVER AT RIVERVALE
* FROM SUNDAY JANUARY 29 UNTIL FURTHER NOTICE.
* AT 8 PM WEDNESDAY THE STAGE WAS 4.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 29 AND 
  CONTINUE TO RISE TO NEAR 12.0 FEET BY TUESDAY JANUARY 31. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 12.0 FEET...EVACUATIONS MAY BE NECESSARY FOR SOME AREAS INSIDE 
  THE MAIN LEVEE SYSTEM DUE TO ACCESS PROBLEMS. AGRICULTURE FLOODING 
  IS WIDESPREAD

$$

TNC045-053-131-270242-
/O.EXT.KMEG.FL.W.0005.120129T0000Z-120130T0000Z/
/OBNT1.1.ER.120129T0000Z.120129T0000Z.120129T1800Z.NO/
843 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* FROM SATURDAY JANUARY 28 UNTIL SUNDAY JANUARY 29.
* AT 8 PM WEDNESDAY THE STAGE WAS 28.4 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 34.0 FEET SATURDAY JANUARY 28.
* FLOOD STAGE IS 34.0 FEET.
* AT 34.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED

$$

TNC071-270242-
/O.CON.KMEG.FL.W.0002.000000T0000Z-000000T0000Z/
/SAVT1.1.ER.120125T0940Z.120128T1200Z.000000T0000Z.NO/
843 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE TENNESSEE RIVER AT SAVANNAH
* UNTIL FURTHER NOTICE.
* AT 8 PM WEDNESDAY THE STAGE WAS 371.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 370.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE WEDNESDAY JANUARY 25 AND WILL 
  CONTINUE RISING TO NEAR 373.8 FEET BY SATURDAY JANUARY 28.  
  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 374.0 FEET...INTERSECTION OF TOWBOAT LANE, BARDGEVIEW LANE, 
  COFFEE LANDING ROAD IS FLOODED. LOW SPOTS NEAR THE WEST END OF
  CONNIE BETH LANE ARE FLOODED.

$$

MSC095-270242-
/O.EXT.KMEG.FL.W.0006.120127T1648Z-120128T0300Z/
/BGBM6.1.ER.120127T1648Z.120127T1800Z.120127T2100Z.NO/
843 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM FRIDAY JANUARY 27 UNTIL FRIDAY JANUARY 27.
* AT 7 PM WEDNESDAY THE STAGE WAS 9.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.1 FEET FRIDAY JANUARY 27.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY JANUARY 27 AND 
  CONTINUE TO RISE TO NEAR 14.1 FEET LATER FRIDAY.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING

$$

MSC095-270242-
/O.EXT.KMEG.FL.W.0007.120127T1017Z-120128T0100Z/
/AMYM6.1.ER.120127T1017Z.120127T1200Z.120127T1900Z.NO/
843 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM FRIDAY JANUARY 27 UNTIL FRIDAY JANUARY 27.
* AT 7 PM WEDNESDAY THE STAGE WAS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 20.2 FEET FRIDAY JANUARY 27.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY JANUARY 27 AND 
  CONTINUE TO RISE TO NEAR 20.2 FEET LATER ON FRIDAY. 
  * AT 20.0 FEET...LOWLAND FLOODING BEGINS

$$
MM
749 
WGUS84 KMEG 261645
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1045 AM CST THU JAN 26 2012

THE FLOOD WARNING HAS BEEN CANCELED FOR THE RIGHT HAND CHUTE LITTLE
RIVER AT RIVERVALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-111-261715-
/O.CAN.KMEG.FL.W.0004.000000T0000Z-120126T1645Z/
/RIGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1045 AM CST THU JAN 26 2012

FORECAST INFORMATION FOR
  RIGHT HAND CHUTE LITTLE RIVER AT RIVERVALE
* AT 10 AM THURSDAY THE STAGE WAS 4.9 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* MAXIMUM FORECAST STAGE OF 9.5 FEET MONDAY JANUARY 30.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 9.5 FEET MONDAY JANUARY 30.
* AT 10.0 FEET...UNPROTECTED FARMLAND NEAR THE RIVER IS FLOODED 
  BETWEEN RIVERVALE AND THE BIG LAKE WILDLIFE REFUGE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jan 24, 5:27 AM CST, 4 hours 34 minutes earlier.

Area forecast discussion, Jan 24, 5:27 AM CST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
527 AM CST TUE JAN 24 2012

.UPDATE...AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 516 AM CST TUE JAN 24 2012/

DISCUSSION...10Z SURFACE ANALYSIS PLACES A 1021 MB RIDGE OF HIGH
PRESSURE CENTERED ACROSS THE LOWER MISSISSIPPI VALLEY THIS
MORNING. THIS IS RESULTING IN CLEAR SKIES AND TEMPERATURES IN THE
30S AT MOST LOCATIONS. MEANWHILE...THE NEXT SYSTEM TO AFFECT THE
LOWER MISSISSIPPI IS LOCATED ACROSS THE SOUTHWEST UNITED STATES.
PRECIPITATION CHANCES ALONG WITH THE POTENTIAL FOR A FEW STRONG
THUNDERSTORMS ON THURSDAY ARE THE MAIN CHALLENGES IN THIS
MORNING/S FORECAST.

SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)...A RIDGE OF HIGH
PRESSURE CENTERED OVER THE LOWER MISSISSIPPI VALLEY WILL GRADUALLY
BEGIN TO MOVE EAST LATER THIS AFTERNOON. SUNNY TO MOSTLY SUNNY
SKIES WITH HIGHS IN THE 50S NORTH TO LOWER 60S ACROSS NORTH
MISSISSIPPI IS EXPECTED TODAY. SHORT TERM MODELS ARE IN AGREEMENT
WITH AN CLOSED UPPER LEVEL LOW DEVELOPING AT THE BASE OF AN UPPER
LEVEL TROUGH ACROSS THE SOUTHERN PLAINS WITH AN ASSOCIATED SURFACE
LOW MOVING ACROSS THE LOWER MISSISSIPPI VALLEY WEDNESDAY NIGHT
INTO THURSDAY.

300-310 SURFACES INDICATE ISENTROPIC ASCENT WILL BEGIN TO DEVELOP
AND INCREASE ACROSS THE LOWER MISSISSIPPI VALLEY TONIGHT AS A WARM
FRONT SLOWLY BEGINS TO MOVE NORTHEAST BACK TOWARDS THE MID SOUTH.
CLOUD COVER WILL GRADUALLY INCREASE ACROSS THE FORECAST AREA.
HOWEVER...AT THIS TIME IT WILL TAKE SOME TIME TO MOISTEN THE
ATMOSPHERE UP AGAIN WITH THE BEST CHANCES FOR OVERRUNNING RAIN NOT
OCCURRING UNTIL LATER TONIGHT. CONSEQUENTLY...ADJUSTED POPS DOWN
ACCORDINGLY DURING THE EVENING AND MADE ADJUSTMENTS TO THE
REMAINDER OF THE NIGHT.

RAIN SHOWERS WILL ENCOMPASS MOST IF NOT ALL OF THE MID SOUTH
WEDNESDAY AS A WARM FRONT PUSHES THROUGH NORTH MISSISSIPPI...AND
PERHAPS TOWARDS THE I-40 CORRIDOR BY LATE AFTERNOON TO EARLY
EVENING. THIS WILL RESULT IN AN INCREASE IN ELEVATED INSTABILITY
ACROSS THE MID SOUTH WEDNESDAY NIGHT WITH ISOLATED TO PERHAPS
SCATTERED THUNDERSTORMS EMBEDDED WITHIN THE RAIN...PREDOMINANTLY
ACROSS NORTH MISSISSIPPI.

THE UPPER LEVEL TROUGH AND ASSOCIATED SURFACE LOW WILL MOVE ACROSS
THE LOWER MISSISSIPPI VALLEY ON THURSDAY. UPPER LEVEL
DIVERGENCE/WINDS/MID LEVEL HEIGHT FALLS WILL REMAIN SOMEWHAT
FAVORABLE. HOWEVER...THE AMOUNT OF SURFACE BASED INSTABILITY
REMAINS THE MAIN QUESTION FOR THURSDAY AT THIS TIME DUE TO RAIN
EXPECTED TO BE ONGOING AT THE START OF THE DAY AND THE OVERALL
QUALITY OF THE WARM SECTOR. AS A RESULT...WILL HOLD OFF ADDING ANY
MENTION OF STRONG THUNDERSTORMS IN THE HAZARDOUS WEATHER OUTLOOK
UNTIL MODELS SHOW MORE FAVORABLE INSTABILITY IN SUBSEQUENT RUNS.

RAIN SHOWERS WILL GRADUALLY COME TO AN END THURSDAY NIGHT AS THE
UPPER LEVEL LOW AND ASSOCIATED SURFACE LOW MOVE EAST OF THE MID
SOUTH.

LONG TERM...(FRIDAY THROUGH MONDAY)...00Z GFS/ECMWF MODELS
INDICATE ANOTHER COLD FRONT MOVING THROUGH THE LOWER MISSISSIPPI
VALLEY FRIDAY NIGHT. NO PRECIPITATION IS EXPECTED WITH THE PASSAGE
OF THIS FRONT AS MODEL SOUNDINGS INDICATE A LACK OF LOW LEVEL
MOISTURE PRESENT. HIGH PRESSURE WILL RETURN FOR SATURDAY THROUGH
MONDAY.

CJC

.AVIATION...
12Z TAF CYCLE

VFR CONDITIONS WILL PERSIST THROUGH THE ENTIRE FORECAST PERIOD.
WINDS WILL BE LIGHT...GENERALLY FROM THE EAST. A FEW SHOWERS MAY
APPROACH MEM AND JBR TOWARD THE END OF THIS TAF CYCLE. COVERAGE IS
NOT EXPECTED TO BE SIGNIFICANT...SO JUST INCLUDED VCSH AFTER 09Z
FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  61  44  58  53 /   0  60  90  90
MKL  58  38  53  49 /   0  30  80  80
JBR  56  40  45  42 /   0  60  90  80
TUP  62  43  64  56 /   0  50  70  80

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jan 24, 5:04 AM CST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
504 AM CST TUE JAN 24 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
504 AM CST TUE JAN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Jan 24, 8:33 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
833 AM CST TUE JAN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     4 W MARVELL             34.56N 90.98W
01/22/2012                   PHILLIPS           AR   TRAINED SPOTTER

            GRAIN BINS DAMAGED ON STATE HIGHWAY 39 APPROXIMATELY 6
            MILES NORTH OF TURNER ARKANSAS. TREES AND PART OF A SHOP
            ROOF WERE BLOWN OFF NORTH OF MARVELL ARKANSAS ON STATE
            HIGHWAY 243.

&&

CCD

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 9:59 AM CSTRiver Flood WarningMEGSt. Francis25 hr

Nearby

River Flood Warnings in Arkansas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.